Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking rcinex, combutol and pyzrazinamide for TB. Suffering from stomach problems. Have diabetes. Treatment?

i am having T.B. i had been continued with following tablet wich are gaven by T.B. Specialist doctor rcinex-600 , combutol 1000, lcin-500, pyzrazinamide 500mg, these course i am contiuation since from last 3 months. but still i am having stomach problem very badly. i am also having diabetecs 170 range. pl, guide me whetther treatment is going right path or pl, suggest me specialized doctor name for stomach specialist in mumbai.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi, In case you are taking anti tubercular drugs and experiencing abdominal complaints, then you should get your liver function tests to rule out any hepatic dysfunction which is common with these drugs. Hope it helps.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor